Core equivalence with differentiated commodities

Author(s)
Michael Greinecker, Konrad Podczeck
Organisation(s)
Department of Economics
External organisation(s)
Karl-Franzens-Universität Graz
Journal
Journal of Mathematical Economics
Volume
73
Pages
54-67
ISSN
0304-4068
DOI
https://doi.org/10.1016/j.jmateco.2017.08.005
Publication date
12-2017
Peer reviewed
Yes
Austrian Fields of Science 2012
Economic theory
Keywords
Portal url
https://ucris.univie.ac.at/portal/en/publications/core-equivalence-with-differentiated-commodities(e9403ae7-6f53-480c-98ca-c7c94513dca1).html